# SDR CA150807009

- Difficulty date: August 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 6,797 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Knee
- Part number: 5081003210
- Condition: Cracked
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, THE NOSE GEAR TORQUE LINK WAS NOTICED BROKEN AT THE APEX PIN. WE SUSPECT THAT THERE WAS MECHANICAL DAMAGE FROM A TOW BAR.
